Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A generalization of minimal cones

Author: Norio Ejiri
Journal: Trans. Amer. Math. Soc. 276 (1983), 347-360
MSC: Primary 53C42
MathSciNet review: 684514
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {R_ +}$ be a positive real line, $ {S^n}$ an $ n$-dimensional unit sphere. We denote by $ {R_+} \times {S^n}$ the polar coordinate of an $ (n + 1)$-dimensional Euclidean space $ {R^{n + 1}}$. It is well known that if $ M$ is a minimal submanifold in $ {S^n}$, then $ {R_ +} \times M$ is minimal in $ {R^{n + 1}}$. $ {R_+} \times M$ is called a minimal cone. We generalize this fact and give many minimal submanifolds in real and complex space forms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C42

Retrieve articles in all journals with MSC: 53C42

Additional Information

PII: S 0002-9947(1983)0684514-X
Keywords: Minimal cone, cohomogeneity, catenoid, warped product, Sasakian structure, $ \Phi $-holomorphic sectional curvature, totally real submanifold
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia